Tokyo Journal of Mathematics

Structure of Ideals and Isomorphisms of $C^*$-crossed Products by Single Homeomorphism

Jun TOMIYAMA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 23, Number 1 (2000), 1-13.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1255958804

Digital Object Identifier
doi:10.3836/tjm/1255958804

Mathematical Reviews number (MathSciNet)
MR1763501

Zentralblatt MATH identifier
0979.46046

Citation

TOMIYAMA, Jun. Structure of Ideals and Isomorphisms of $C^*$-crossed Products by Single Homeomorphism. Tokyo J. Math. 23 (2000), no. 1, 1--13. doi:10.3836/tjm/1255958804. https://projecteuclid.org/euclid.tjm/1255958804


Export citation